Toggle Main Menu Toggle Search

Open Access padlockePrints

Magnetic permeance of doubly-salient airgap geometry with finite slot depth and tapered teeth

Lookup NU author(s): Emeritus Professor John Finch


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Method of unaligned permeance determination for a doubly-salient rectilinear airgap with infinite slot depth is used in order to cover a wider range of gap geometry. The results are arranged in a more convenient form than is available in the literature. A set of new correction factor curves for finite slot depth and taper are then obtained. These data can directly give the unaligned permeance of a rectilinear slotted geometry for given airgap proportions (t/lambda and lambda/g, where lambda is the tooth pitch, t is the tooth width and g is the airgap length). A wide and useful range of airgap proportions are covered the aim having been to encompass all geometries likely to be of practical importance.

Publication metadata

Author(s): Faiz J, Finch JW

Publication type: Article

Publication status: Published

Journal: COMPEL-The International Journal for Computation and Mathematics in Electrical and Electronic Engineering

Year: 2000

Volume: 19

Issue: 1

Pages: 70-85

Print publication date: 01/01/2000

ISSN (print): 0332-1649

ISSN (electronic):

Publisher: Emerald Group Publishing Ltd.


DOI: 10.1108/03321640010302807


Altmetrics provided by Altmetric